or


[08/18/11 - 01:38 PM]
CBS Bumps "Rules of Engagement" Season Premiere to Saturday, October 8
The show's sixth season was previously set to launch Saturday, September 24.

[via press release from CBS]

[Editor's Note: The updated release below now contains in one place all the season premiere info including the recently announced 90-minute special editions of the SURVIVOR premiere and the BIG BROTHER finale on Sept. 14, as well as RULES OF ENGAGEMENT on Oct. 8.]

CBS ANNOUNCES 2011-2012 PREMIERE DATES (UPDATED)

CBS, America's most watched network, will officially open the 2011-2012 season on Monday, Sept. 19, highlighted by the special series debut of its new comedy, 2 BROKE GIRLS, which premieres at a special time behind the season premiere of TWO AND A HALF MEN.

CBS will once again launch the majority of its new and returning programming during premiere week (Sept. 19-25). SURVIVOR returns one week earlier (Wednesday, Sept. 14) for the ninth time in the past 10 seasons with a 90-minute premiere, paired with the 90-minute finale of BIG BROTHER for an all-reality night. The comedies MIKE & MOLLY (Monday, Sept. 26) and HOW TO BE A GENTLEMAN (Thursday, Sept. 29) will debut one week later. RULES OF ENGAGEMENT premieres on its new night and time period on Saturday, Oct. 8.

The new drama, PERSON OF INTEREST, opens Thursday, Sept. 22 preceded by back-to-back episodes of THE BIG BANG THEORY. UNFORGETTABLE premieres Tuesday, Sept. 20 and A GIFTED MAN on Friday, Sept. 23.

"Our playbook is pretty consistent: wherever and whenever possible we use established successful series to introduce new shows," said Kelly Kahl, Senior Executive Vice President, CBS Primetime. "We've also asked a couple of our strongest series to work overtime during premiere week in order to support the new series and bolster our performance."

CBS's 2011-2012 Premiere Dates

Wednesday, Sept. 14

8:00-9:30 PM SURVIVOR: SOUTH PACIFIC (23rd edition premiere)

9:30-11:00 PM BIG BROTHER (finale)

Monday, Sept. 19

8:00-8:30 PM HOW I MET YOUR MOTHER (7th season premiere)

8:30-9:00 PM HOW I MET YOUR MOTHER (S)

9:00-9:30 PM TWO AND A HALF MEN (9th season premiere)

9:30-10:00 PM 2 BROKE GIRLS (series debut)

10:00-11:00 PM HAWAII FIVE-0 (2nd season premiere)

Tuesday, Sept. 20

8:00-9:00 PM NCIS (9th season premiere)

9:00-10:00 PM NCIS: LOS ANGELES (3rd season premiere)

10:00-11:00 PM UNFORGETTABLE (series debut)

Wednesday, Sept. 21

9:00-10:00 PM CRIMINAL MINDS (7th season premiere)

10:00-11:00 PM CSI: CRIME SCENE INVESTIGATION (12th season premiere)

Thursday, Sept. 22

8:00-8:30 PM THE BIG BANG THEORY (5th season premiere)

8:30-9:00 PM THE BIG BANG THEORY (S)

9:00-10:00 PM PERSON OF INTEREST (series debut)

10:00-11:00 PM THE MENTALIST (4th season premiere)

Friday, Sept. 23

8:00-9:00 PM A GIFTED MAN (series debut)

9:00-10:00 PM CSI: NY (8th season premiere)

10:00-11:00 PM BLUE BLOODS (2nd season premiere)

Saturday, Sept. 24

10:00-11:00 PM 48 HOURS MYSTERY (season premiere)

Sunday, Sept. 25

7:00-8:00 PM 60 MINUTES (44th season premiere)

8:00-9:00 PM THE AMAZING RACE (19th edition premiere)

9:00-10:00 PM THE GOOD WIFE (3rd season premiere)

10:00-11:00 PM CSI: MIAMI (10th season premiere)

Monday, Sept. 26

8:30-9:00 PM 2 BROKE GIRLS (time period premiere)

9:30-10:00 PM MIKE & MOLLY (2nd season premiere)

Thursday, Sept. 29

8:30-9:00 PM HOW TO BE A GENTLEMAN (series debut)

Saturday, Oct. 8

8:00-8:30 PM RULES OF ENGAGEMENT (6th season premiere)





  [august 2011]  
S
M
T
W
T
F
S
 


· RULES OF ENGAGEMENT (CBS)





[02/23/17 - 12:27 PM]
E! Goes "Live from the Red Carpet" with Hosts Ryan Seacrest and Giuliana Rancic at the Oscars Sunday, February 26th Starting at 1:30P ET and 10:30A PT
The network's second screen live coverage will include a live, immersive 360 experience utilizing the latest state-of-the-art technology enabling fans to enjoy the red carpet like never before.

[02/23/17 - 12:00 PM]
Matthew Broderick Cast in "Katrina: American Crime Story"
Broderick will portray Federal Emergency Management Agency (FEMA) Director Michael D. Brown, who was in charge of the federal disaster response to Hurricane Katrina.

[02/23/17 - 11:22 AM]
WGN America's "Underground" to Feature Original Song from Executive Producer John Legend, "In America," in Season Two Premiere
By tweeting #UndergroundWGN, fans will automatically unlock a :60, extended version of the trailer that includes the song preview.

[02/23/17 - 11:10 AM]
"Saturday Night Live" Returns with Back-to-Back Shows
Look for Octavia Spencer/Father John Misty on March 4 followed by Scarlett Johansson/Lorde on March 11.

[02/23/17 - 11:03 AM]
History(R) Greenlights Navy Seal Team Six Drama Series "Six" for a Ten Episode Second Season from A+E Studios in Association with Weinstein Television
Two new episodes remain in the current season airing Wednesdays at 10:00/9:00c, with the season one finale airing on Wednesday, March 8.

[02/23/17 - 10:56 AM]
Super Plus Official Plus Delicious - "The Get Down" - New Episodes April 7
Netflix confirms the release date of Part II from the series.

[02/23/17 - 10:29 AM]
"Dateline NBC" Correspondent Keith Morrison Explores Claims of a Wrongful Conviction in Investigation Discovery's Special "Murder in Lehigh Valley"
"This is an incendiary case that continues to provoke passion on both sides," said Morrison.

[02/23/17 - 10:19 AM]
ABC's First-Ever Live Post-Oscars(R) Special, Hosted by "black-ish" Star Anthony Anderson, Airs Sunday, February 26
The Emmy-nominated actor will be joined by "Good Morning America" Co-Anchor Lara Spencer, with special contributors Joe Zee, Yahoo Style's editor-in-chief, and ABC News' Chris Connelly.

[02/23/17 - 09:46 AM]
"Essence Black Women in Hollywood Awards & Gala" Primetime Special to Air on OWN Sunday, March 5
For the past decade, the star-studded celebration has been at the forefront of spotlighting Hollywood's most creative and accomplished African-American female visionaries both in front of the camera and behind the scenes.

[02/23/17 - 09:31 AM]
Starz Announces Highly-Anticipated Original Series "American Gods" to Premiere in the U.S. on Sunday, April 30th at 9PM ET/PT
The series will debut publicly at the festival on March 11 at 11 AM CT at the Vimeo Theater in the Austin Convention Center followed by an extended Q&A moderated by KCRW's Elvis Mitchell.

[02/23/17 - 09:00 AM]
BBC America's "Planet Earth II" Becomes Highest Rated U.S. Nature Show
BBC America further spins the numbers for Saturday, February 18.

[02/23/17 - 08:27 AM]
Wednesday's Broadcast Ratings: ABC Holds Off Demo Competition
The Alphabet's "Modern Family" remains the night's top draw among adults 18-49.

[02/23/17 - 08:12 AM]
Rap Legend Rick Ross to Host and Perform at the "2017 MTV Woodies" Music Festival Live from Austin on Thursday, March 16 at 11:00 P.M. ET/PT
Said Ross: "I'm excited to attend SXSW this year. The biggest boss is hosting the 'Woodies' and my album drops March 17. MTV, get ready."

[02/23/17 - 08:04 AM]
Former Mobsters Go Suburban in Oxygen Media's New Docu-Comedy Series "Unprotected" Premiering Tuesday, April 11 at 9PM ET/PT
The series follows the Cantarellas, a boisterous, old-school family that participated in the Federal Witness Protection Program after their testimony led to the conviction of one of the most powerful crime families in the country.

[02/23/17 - 06:47 AM]
Ten Perfect Matches, One New Game on MTV's Spinoff Series "Are You the One: All-Star Challenge"
The new series premieres Wednesday, March 22 on MTV, one week after the shocking March 15 season finale of "Are You the One?".